# SDR FDEA202309121582

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE FIXED PANEL LOWER SKIN BEADED DOUBLER FOUND CRACK AT   STATION XOS 663.  LEFT HAND WING LEADING EDGE FIXED PANEL LOWER SKIN DOUBLER AT STATION XOS 663   REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
